MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. NEXGEN ALL POLY PATELLA STANDARD CEMENTED SIZE 35 MM; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. NEXGEN ALL POLY PATELLA STANDARD CEMENTED SIZE 35 MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Joint Contracture (4528)
Date of Event 08/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient had a total knee revision 4 years post implantation due to infection.An additional revision of the patellar component took place approximately 18 months post procedure due to aseptic loosening.Subsequently, the patient reported an onset of anterior knee pain that began 8 months after the patella revision.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products: 42504606612 persona femur cemented plus right size 9+ lot# 64890192.42560613520 persona stem ext 6mm offset splined uncemented 20mm dia 135mm l lot# 64777480.42542007502 persona tibia fixed cemented right size f lot# 65016898.42522800712 persona articular surface fxd brg constrained condylar knee rt 12mm lot# 64751693.42560113515 persona stem ext straight splined uncemented 15mm dia +135mm l lot# 64997634.42545000512 persona tibial central cone size medium lot# 64815928.42555805405 persona tibial augment cemented half block rt medial size ef 5mm lot# 64707514.
 
Additional Manufacturer Narrative
The following sections were updated/corrected updated: b4, b5, g3, g6, h1, h2, h3, h6, h10, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: office notes 1st follow up: anterior knee pain, 'has flat back syndrome and walks with his knees in a flexed position'; office notes 2nd follow up: chronic knee pain after replacement of right knee joint.Trouble with ambulation and rom.Complaint is confirmed with the provided medical records.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.

Brand Name
NEXGEN ALL POLY PATELLA STANDARD CEMENTED SIZE 35 MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19661244
Report Number0002648920-2024-00219
Device Sequence Number6822961
Product Code JWH
UDI-Device Identifier00889024635395
UDI-Public(01)00889024635395(17)271128(10)65281420
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00597206535
Device Lot Number65656368
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight136 KG
Patient EthnicityNon Hispanic
Patient RaceWhite